# SDR DALA14012089202

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 51,384 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Severed
- Location: Bs 1549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, LOWER SUPPORT CHANNEL SEVERED, RT SIDE AT CANTED FRAME, BS 1549 AT AND BELOW STAIRWAY INTERCOSTAL ATTACH POINT.  R & R SUPPORT STIFFENER IAW DWG 9911992.
